CASIA OpenIR  > 09年以前成果
Symmetric PH and EP distributions and their applications to the probability Hough transform
Li, QL; Wang, GH; Zhou, Y
Source PublicationCOMPUTERS & MATHEMATICS WITH APPLICATIONS
2004-03-01
Volume47Issue:6-7Pages:823-844
SubtypeArticle
AbstractIn this paper, we first introduce a symmetric phase type (PH) distribution, and then propose a symmetric exponential-polynomial type (EP) distribution based on the symmetric PH distribution. The class of symmetric EP distributions is illustrated to be so large that an arbitrary symmetric probability density function in L-2 (-infinity, +infinity), which is the space of square integrable functions on the real line, can be approximated in (-infinity, +infinity) by a sequence of symmetric EP probability density functions. We prove this result by means of a constructive approach based on two orthogonal decompositions: Laguerre spectrum decomposition and Hermite spectrum decomposition. We also provide a moment-based approach for simply determining a symmetric EP probability density function to approximatively express a symmetric random variable under which some moments of the symmetric random variable are given. We further propose multidimensional symmetric PH and EP distributions and provide their useful structures and properties. Finally, we apply the symmetric PH and EP distributions to study the probability Hough transform. (C) 2004 Elsevier Ltd. All rights reserved.
KeywordPh Distribution Symmetric Ph Distribution Symmetric Ep Distribution Orthogonal Basis Laguerre Polynomial Computer Vision Pattern Recognition Image Analysis The Probability Hough Transform
WOS HeadingsScience & Technology ; Physical Sciences
WOS KeywordPHASE-TYPE DISTRIBUTIONS ; NUMERICAL INVERSION ; LAPLACE TRANSFORMS
Indexed BySCI
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000221627900001
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.ia.ac.cn/handle/173211/9989
Collection09年以前成果
Affiliation1.Tsing Hua Univ, Dept Ind Engn, Beijing 100084, Peoples R China
2.Carleton Univ, Sch Math & Stat, Ottawa, ON K1S 5B6, Canada
3.Chinese Acad Sci, Natl Lab Pattern Recognit, Inst Automat, Beijing 100080, Peoples R China
4.Univ Illinois, Dept Comp Sci, Urbana, IL 61801 USA
Recommended Citation
GB/T 7714
Li, QL,Wang, GH,Zhou, Y. Symmetric PH and EP distributions and their applications to the probability Hough transform[J]. COMPUTERS & MATHEMATICS WITH APPLICATIONS,2004,47(6-7):823-844.
APA Li, QL,Wang, GH,&Zhou, Y.(2004).Symmetric PH and EP distributions and their applications to the probability Hough transform.COMPUTERS & MATHEMATICS WITH APPLICATIONS,47(6-7),823-844.
MLA Li, QL,et al."Symmetric PH and EP distributions and their applications to the probability Hough transform".COMPUTERS & MATHEMATICS WITH APPLICATIONS 47.6-7(2004):823-844.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, QL]'s Articles
[Wang, GH]'s Articles
[Zhou, Y]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, QL]'s Articles
[Wang, GH]'s Articles
[Zhou, Y]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, QL]'s Articles
[Wang, GH]'s Articles
[Zhou, Y]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.